Skip to Content

Someone I know mixed the drug neurontin and methadone. should they be taken to the emegency room?

Responses (1)

mpvt 9 May 2010

Is this person sedated?? If they are taking it without a prescription then they could be in real trouble. Methadone is powerful and totally different from all other opiates/opioids... Dave

mpvt 9 May 2010

This is what Drugs.com says about methadone and gabapentin interactions.

MONITOR: Central nervous system- and/or respiratory-depressant effects may be additively or synergistically increased in patients taking multiple drugs that cause these effects, especially in elderly or debilitated patients.

MANAGEMENT: During concomitant use of these drugs, patients should be monitored for potentially excessive or prolonged CNS and respiratory depression. Ambulatory patients should be counseled to avoid hazardous activities requiring complete mental alertness and motor coordination until they know how these agents affect them, and to notify their physician if they experience excessive or prolonged CNS effects that interfere with their normal activities.

Read more: https://www.drugs.com/drug-interactions/methadone-with-neurontin-1578-0-1147-677.html#ixzz0nT2vK700

Drugs.com free discount card

Further Information

Search for questions

Still looking for answers? Try searching for what you seek or ask your own question.

Similar Questions